| Model Number |
802112 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The field service representative (fsr) could not duplicate the reported complaint.The data logs were reviewed, and no issues were found.The pressure module and the ccm both passed functional testing.The unit operated to the manufacturer's specifications.
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, there was a five second delay between the change in pressure and pressure reading being displayed on the central control monitor (ccm).The team replaced the pressure transducer during troubleshooting, but the issue remained.The system was power cycled and the pressure readings on the ccm began updating at the expected speed and was used for the remainder of the case.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
Updated block: h6.The reported complaint could not be confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.